Angry addict’s rage puts two-year old at risk

Extreme Rage/Anger
« on: September 11, 2017, 10:23:00 am »

[Buddie]

I have this constant rage or anger where I just want to start screaming or punching walls. It lasts almost all day. I have zero patience with anything/anyone. Can anyone relate/validate this for me? When did it subside for you? I have a 2 year old daughter and I get so frustrated way to easily.

I need reassurance 

Re: Extreme Rage/Anger
« Reply #1 on: September 11, 2017, 10:30:00 am »

[Buddie]

deep massage in the liver

it went away with time for me

Re: Extreme Rage/Anger
« Reply #2 on: September 11, 2017, 03:05:03 pm »

[Buddie]

I’ve been having this on and off during my taper. It is very hard to not actually get very angry at something for me. I think the longest it lasted was two weeks but it seems to keep coming and going for me.

Ashton tapers cause amnesia

FREAKING OUT!! PLEASE HELP!
« on: July 01, 2017, 05:49:55 am »

[Buddie]

Ive been having EXTREMELY BAD short term memory problems for the past few days. I can’t remember yesterday, a few days ago, a week ago or a month ago. I’m a long term user. I have tapered to a low dose. And this just started. I feel like everything before today is just a black hole. I’M FREAKING OUT!!!!! Is this permanent? I’m seriously afraid. And i can’t handle this being a withdrawl symptom permanently or long term. Hopefully you guys understand this post.

Is this amnesia!?!?!
« Last Edit: July 01, 2017, 02:17:02 pm by [Buddie] »

OCD rages out of control after brainwashed kook stops psych meds

Re: Summer Jumpers Support Group!
« Reply #30 on: June 08, 2017, 09:34:16 pm »

[Buddie]

Hi all,

I’m currently on 0.25MG of Klonopin and 25MG of trazodone for anxiety and OCD. I’ve cut down to the 0.25MG about 2 months ago and want to get off completely by the end of the summer and be symptom free!

I’m thinking of doing a cut to 0.125MG, holding that for a couple weeks, then either jumping entirely or cutting again down to 0.0625MG for a couple weeks, then jumping.

I’ve been on the klonopin for a total of 8 months.

Re: Summer Jumpers Support Group!
« Reply #31 on: June 08, 2017, 09:50:06 pm »

[Buddie]

Hi and welcome!
I made cuts in the same fashion that you did. You have dissolve tabs?
What are you doing with your trazodone? Are you cutting it or leaving it?
How have your OCD symptoms been? Mine are a bit revved up. I do a lot of repeating thoughts/sentences in my head until they “sound right”. Plus some weird twitching etc occasionally in public

Cult members give up children to embark on endless benzo tapers

How do you parent in withdrawal?
« on: May 21, 2017, 12:02:25 am »

[Buddie]

I have not been able to do anything for my son since this happened to me. I worry that if I don’t get better, he will be taken from me. How do people even parent in this kind of mental decline?

Re: How do you parent in withdrawal?
« Reply #1 on: May 21, 2017, 05:28:56 am »

[Buddie]

You don’t know how long this will go on.
It might be best to make an agreement with someone you trust
who can be ready in case things at home become unsustainable
and too difficult for your son.

I assume you are doing all the right things, but things might not work out in time.

Endless taper pushes addict over the edge

Screaming out in mental agony
« on: May 13, 2017, 10:54:21 pm »

[Buddie]

I don’t know what happened to me today but the mental tension got so much, I just screamed in agony, begging God to take me…I just cried hysterically pleading for relief and release from this horrible, painful agony….Need help but there’s no help

Shocking real life “taper apartment”

The above apartment was used for a years-long, failed Valium taper. After a grueling 1600 day micro-taper, directed by online kooks, the addict relapsed on diazepam. He since has been checked (5150’d) into a mental hospital where he is getting needed professional medical help. Shame on the people who let this poor unfortunate suffer in such squalor.

Microtapering madness: Ashton dogma costs addict job

Lost my job due to withdrawal. It's time to go back on. What now?
« on: April 18, 2017, 12:03:09 pm »

[Buddie]

Hello everyone,

My arduous journey with benzodiazepine drugs didn’t begin until August of 2015. I started taking 10mg of valium per day. Fast forward to a year later, and my initial efforts at trying to cease usage commenced. Work got tough, and I had to jump back on. The new year started (2017), and I once again made the attempt.

Long story short, valium withdrawal makes it impossible for me to function at work. I cannot concentrate, I make mistakes, and it makes me an unpleasant person. This resulted in me being pushed out of my job. I am very fortunate that I got another one, but I am very fearful of ever attempting to come off again. I’m going to be making an appointment with a psychiatrist once again and just be straight with them – I need this drug to function and hold down a job.

For me, honestly, outside of my job – I feel the withdrawal process was actually ok. I haven’t had huge problems sleeping, although I reliably wakeup after about 5 hours of sleep. Socially, I feel like I’m doing ok. It’s really only at work where my anxiety level about whether or not I would be fired was over the top.

Almost everything else I can live with, but the lack of concentration, drive, and focus is very bad. Even with a gradual taper, it was debilitating. My job requires both drive and extreme concentration and attention to detail. I lose all of that during withdrawal.

My plan is to see a new psychiatrist, and explain that I need to get stable for a few months with whatever drugs are necessary, and then commence either a very long taper or an inpatient treatment center (if I can afford it).

One thing that concerns me is my aggression that is heightened during withdrawal. I really feel like it might be worth asking a psychiatrist for prozac or something similar in addition to the valium. Maybe even lithium.

I know a lot of people here have just as difficult of a time as me, but please keep in mind, I cannot easily just take 3-4 months off.

Today, it almost seems like I should just accepting being an addict until such time as I can attempt another taper or detox clinic.

Does it seem wise to jump on again so I can have a career? Should I be considering other adjunctive drugs, such as an antidepressant?

Proactive advice welcome. Thank you!

Once you join Benzo Buddies you never can leave, member on THIRD taper attempt

Third time trying this :(
« on: April 14, 2017, 06:14:52 pm »

[Buddie]

First time, failed cold turkey in September 2016

Did 4 month liquid taper that ended Feb 28th ,2017. Failed after 6 week jump. Big mistake using gabapentin. Made me lost take my own life.

Last and final attempt. Going to get of of this rat poison gabapentin which made benzo withdrawl seem like a joke. Then do the klonopin taper.

Once I am stabaloze, how long so you think it will take to taper off 1.5mg k. I do not want to rush it, nor prolong it. Please someone offer some advice. Would 9 months seem excessive?

Ashton tapers turning people into addicts?

Becoming more addicted with taper plan
« on: April 07, 2017, 01:08:02 pm »

[Buddie]

Hello!

I have recently startet a taper plan after getting adviced that my original plan by going cold turkey was not the smartest idea.

As i have not made a sig yet ill quickly explain what dose ive been on previously and for what period:
Been on Valium for about 1 year, I do not however take it everyday, on average I have been taking it 5-6 days a week.
My doses for the past 4 months has varied between 15-35mg the days I have taken it (I have only taken it based on what I feel I need when I would experience social anxiety). I have also been on Valium in the past, then on smaller doses (max 10-15mg) and maximum 3 months time. I have cold turkey then without any problems.

Four days ago I started a taper plan with 10mg a day, (2,5mg in morning, 2,5mg afternoon, and 5mg night). Prior to this I was going cold turkey for about 9 days with two “rescue doses” in total of that period, first one being 10mg and 2nd being 15mg, so 25mg total in those 9 days.
I have not experienced any side effects with my taper plan so far, except for slighty “cloudy mind”.

My problem with the taper plan however is that I more and more feel like I am building up a much bigger addiction to the drug with my taper plan as I now know I absolutely need to take it to certain times, and it was not like this before at all, where i would just take it based on my actual needs. Now I know that when I wake up I will need to take a dose, around dinner time ill take another dose and before going to bed ill take a third dose. I truly feel like I am getting alot more addicted to the drug than I have been before, and I am really afraid that this is going to make it alot harder to quit it.

Does anyone have any suggestion to what I could do in my situation to make it better not worse?